Alert archive / Oklahoma / River Flood Warnings in 2024
River Flood Warning 13, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 6, 2024, 8:37 AM CDT for Ottawa County, Oklahoma. It took effect at May 8, 2024, 8:40 AM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- May 6, 2024, 8:37 AM CDT (13:37 UTC)
- In effect from
- May 8, 2024, 8:40 AM CDT
- Expired
- May 9, 2024, 2:49 PM CDT
- In force
- 30 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 16.52 ft at May 8, 2024, 9:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
601
WGUS44 KTSA 061337
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
837 AM CDT Mon May 6 2024
...The National Weather Service in Tulsa OK has issued a Flood
Warning for the following rivers in Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-070145-
/O.NEW.KTSA.FL.W.0013.240508T1720Z-240510T1845Z/
/COMO2.1.ER.240508T1720Z.240509T0600Z.240510T1245Z.NO/
837 AM CDT Mon May 6 2024
...FLOOD WARNING IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY FRIDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...From Wednesday afternoon to early Friday afternoon.
* IMPACTS...At 16.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Monday the stage was 5.0 feet.
- Forecast...The river is expected to rise above flood stage
early Wednesday afternoon to a crest of 16.5 feet early
Thursday morning. It will then fall below flood stage Friday
morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$
Mejia13 follow-up statements
041
WGUS84 KTSA 061914
FLSTSA
Flood Statement
National Weather Service Tulsa OK
214 PM CDT Mon May 6 2024
...The Flood Warning is extended for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-070715-
/O.EXT.KTSA.FL.W.0013.240508T1540Z-240511T0100Z/
/COMO2.1.ER.240508T1540Z.240509T1200Z.240510T1900Z.NO/
214 PM CDT Mon May 6 2024
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO FRIDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...From Wednesday morning to Friday evening.
* IMPACTS...At 17.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Monday the stage was 5.4 feet.
- Forecast...The river is expected to rise above flood stage
late Wednesday morning to a crest of 17.1 feet Thursday
morning. It will then fall below flood stage early Friday
afternoon. This forecast is based on future rainfall, and the
crest will be dependent on the actual rain that falls.
Interests along the river should continue to closely monitor
later updates to this warning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$024
WGUS84 KTSA 070055
FLSTSA
Flood Statement
National Weather Service Tulsa OK
755 PM CDT Mon May 6 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-071300-
/O.EXT.KTSA.FL.W.0013.240508T1644Z-240510T1912Z/
/COMO2.1.ER.240508T1644Z.240509T0600Z.240510T1312Z.NO/
755 PM CDT Mon May 6 2024
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO EARLY
FRIDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...From Wednesday morning to early Friday afternoon.
* IMPACTS...At 17.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Monday the stage was 5.6 feet.
- Forecast...The river is expected to rise above flood stage
late Wednesday morning to a crest of 16.8 feet early Thursday
morning. It will then fall below flood stage Friday morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$
05730
WGUS84 KTSA 070706
FLSTSA
Flood Statement
National Weather Service Tulsa OK
206 AM CDT Tue May 7 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-071915-
/O.EXT.KTSA.FL.W.0013.240509T1648Z-240510T0800Z/
/COMO2.1.ER.240509T1648Z.240509T1800Z.240510T0200Z.NO/
206 AM CDT Tue May 7 2024
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...From Thursday morning to early Friday morning.
* IMPACTS...At 15.0 feet, minor lowland flooding occurs. Low lying
areas in Riverview Park experience minor flooding.
* ADDITIONAL DETAILS...
- At 1:30 AM CDT Tuesday the stage was 5.5 feet.
- Forecast...The river is expected to rise above flood stage
late Thursday morning to a crest of 15.1 feet early Thursday
afternoon. It will then fall below flood stage late Thursday
evening.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$194
WGUS84 KTSA 071423
FLSTSA
Flood Statement
National Weather Service Tulsa OK
923 AM CDT Tue May 7 2024
...The Flood Warning is extended for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-080230-
/O.EXT.KTSA.FL.W.0013.240508T2330Z-240510T1418Z/
/COMO2.1.ER.240508T2330Z.240509T1200Z.240510T0818Z.NO/
923 AM CDT Tue May 7 2024
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING TO LATE FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...From Wednesday evening to late Friday morning.
* IMPACTS...At 16.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Tuesday the stage was 5.3 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 16.3 feet Thursday morning. It
will then fall below flood stage early Friday morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$
Mejia325
WGUS84 KTSA 071953
FLSTSA
Flood Statement
National Weather Service Tulsa OK
253 PM CDT Tue May 7 2024
...The Flood Warning is extended for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-080800-
/O.EXT.KTSA.FL.W.0013.240508T1708Z-240510T1952Z/
/COMO2.1.ER.240508T1708Z.240509T1800Z.240510T1352Z.NO/
253 PM CDT Tue May 7 2024
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
FRIDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...From Wednesday afternoon to early Friday afternoon.
* IMPACTS...At 17.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Tuesday the stage was 7.4 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 17.0 feet early
Thursday afternoon. It will then fall below flood stage
Friday morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$726
WGUS84 KTSA 080136
FLSTSA
Flood Statement
National Weather Service Tulsa OK
836 PM CDT Tue May 7 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-081345-
/O.CON.KTSA.FL.W.0013.240508T1708Z-240510T1952Z/
/COMO2.1.ER.240508T1708Z.240509T1800Z.240510T1352Z.NO/
836 PM CDT Tue May 7 2024
...FLOOD WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
FRIDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...From Wednesday afternoon to early Friday afternoon.
* IMPACTS...At 17.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Tuesday the stage was 10.7 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 17.0 feet early
Thursday afternoon. It will then fall below flood stage
Friday morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$607
WGUS84 KTSA 080754
FLSTSA
Flood Statement
National Weather Service Tulsa OK
254 AM CDT Wed May 8 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-082000-
/O.CON.KTSA.FL.W.0013.240508T1708Z-240510T1952Z/
/COMO2.1.ER.240508T1708Z.240509T1800Z.240510T1352Z.NO/
254 AM CDT Wed May 8 2024
...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON TO EARLY
FRIDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...From this afternoon to early Friday afternoon.
* IMPACTS...At 17.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 2:30 AM CDT Wednesday the stage was 13.9 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 17.0 feet early tomorrow
afternoon. It will then fall below flood stage Friday
morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$834
WGUS84 KTSA 081340
FLSTSA
Flood Statement
National Weather Service Tulsa OK
840 AM CDT Wed May 8 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-090145-
/O.EXT.KTSA.FL.W.0013.240508T1340Z-240510T0417Z/
/COMO2.1.ER.240508T1116Z.240509T0600Z.240509T2217Z.NO/
840 AM CDT Wed May 8 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO LATE TOMORROW
EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...From this morning to late tomorrow evening.
* IMPACTS...At 16.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Wednesday the stage was 15.5 feet.
- Forecast...The river is expected to rise to a crest of 16.5
feet just after midnight tonight. It will then fall below
flood stage tomorrow afternoon.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$
RBD478
WGUS84 KTSA 081926
FLSTSA
Flood Statement
National Weather Service Tulsa OK
226 PM CDT Wed May 8 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-090730-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-240510T0400Z/
/COMO2.1.ER.240508T1116Z.240509T0600Z.240509T2200Z.NO/
226 PM CDT Wed May 8 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 17.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Wednesday the stage was 16.1 feet.
- Forecast...The river is expected to rise to a crest of 16.7
feet just after midnight tonight. It will then fall below
flood stage tomorrow afternoon.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$529
WGUS84 KTSA 090103
FLSTSA
Flood Statement
National Weather Service Tulsa OK
803 PM CDT Wed May 8 2024
...The Flood Warning is extended for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-091315-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-240510T0530Z/
/COMO2.1.ER.240508T1116Z.240509T0600Z.240509T2330Z.NO/
803 PM CDT Wed May 8 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...Until early Friday morning.
* IMPACTS...At 16.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
At 17.0 feet, minor agricultural flooding occurs. Riverview Park
experiences minor flooding.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Wednesday the stage was 16.5 feet.
- Forecast...The river is approaching a crest of 16.7 feet just
after midnight tonight. It will then fall below flood stage
tomorrow evening.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$
Lacy428
WGUS84 KTSA 090917
FLSTSA
Flood Statement
National Weather Service Tulsa OK
417 AM CDT Thu May 9 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-092130-
/O.CON.KTSA.FL.W.0013.000000T0000Z-240510T0530Z/
/COMO2.1.ER.240508T1116Z.240509T1200Z.240509T2330Z.NO/
417 AM CDT Thu May 9 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 17.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 3:30 AM CDT Thursday the stage was 16.4 feet.
- Forecast...The river is expected to rise to a crest of 16.7
feet this morning. It will then fall below flood stage this
evening.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$384
WGUS84 KTSA 091346
FLSTSA
Flood Statement
National Weather Service Tulsa OK
846 AM CDT Thu May 9 2024
...The Flood Warning continues for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
&&
OKC115-100200-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-240510T0243Z/
/COMO2.1.ER.240508T1116Z.240509T0330Z.240509T2043Z.NO/
846 AM CDT Thu May 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neosho River near Commerce.
* WHEN...Until late this evening.
* IMPACTS...At 16.0 feet, minor agricultural flooding occurs.
Riverview Park experiences minor flooding.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Thursday the stage was 15.9 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling and remain below
flood stage.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$
RBD095
WGUS84 KTSA 091949
FLSTSA
Flood Statement
National Weather Service Tulsa OK
249 PM CDT Thu May 9 2024
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Neosho River near Commerce affecting Ottawa County.
OKC115-092100-
/O.CAN.KTSA.FL.W.0013.000000T0000Z-240509T1949Z/
/COMO2.1.ER.240508T1116Z.240509T0330Z.000000T0000Z.NO/
249 PM CDT Thu May 9 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Neosho River near Commerce.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Thursday the stage was 14.6 feet.
- Forecast...The river is expected to fall and remain below
flood stage.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$
RBDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 6, 6:20 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 6, 6:20 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
620 AM CDT Mon May 6 2024
...New AVIATION...
.SHORT TERM...
(Today)
Issued at 340 AM CDT Mon May 6 2024
...SIGNIFICANT SEVERE WEATHER EXPECTED TODAY....
Latest data continue to support the likelihood for significant
severe weather across portions of eastern OK today. It is a day to
remain weather aware and have trusted weather sources for your
information.
Amplified trough is currently aligned through the Intermountain
West while rapid moisture return is underway downstream across the
southern Plains. 00z upper air data sampled extremes within both
the wind field associated with the trough and the source region of
moisture return. Additionally, low level vapor imagery reveal the
EML spreading east across the west TX and quickly replacing the
more lackluster lapse rates downstream. The combination will yield
a rapid expansion of instability across the warm sector by early
afternoon while wind fields aloft steadily strengthen through the
day. A complicating and more uncertain feature is the weak warm
front aligned along the Red River valley its evolution through the
day. A typical model bias across the local region is to suggest
early day convection within these recovering airmass patterns,
however today may be a more valid scenario. Any early afternoon
storms will pose a severe risk and, should the coverage exceed
forecasts, then a longer lived severe weather window will be
realized.
A much more certain storm evolution will be severe storms quickly
developing across western OK by mid afternoon and spreading
eastward through the evening and overnight hours. Deep layer shear
orientation will favor cellular storms with the initial
development and this more favorable orientation holds true through
the overnight hours with southward extent. Further north a trend
toward broken line segments appears probable by mid to late
evening. This transition and varying storm mode appears likely to
felt largely across the local forecast area impacting predominant
hazards and warning configurations. Short term CAM ensemble
guidance have good agreement on a notable strengthening of the low
to mid level wind fields between 00z-06z firmly across the
forecast area and, while the exact impacts are unknown, the
likelihood for significant severe weather is expected to accompany
this evolution. The southern extent of the severe storm coverage
will be limited by the residual capping inversion in wake of the
lifting upper wave. However, several CAM members show long track
UH swaths on the southern periphery of the convection. Any
established strong supercell will continue well into an otherwise
strongly capped airmass and this scenario appears valid today
given shear vector orientation. The risk of severe weather will
continue through northwest Arkansas late tonight and significant
severe potential may expand that far east though uncertainty is
higher at this time.
&&
.LONG TERM...
(Tonight through Sunday)
Issued at 340 AM CDT Mon May 6 2024
A brief lull in severe weather will occur Tuesday, however airmass
recovery will be well underway ahead of the next upper wave and
associated cold front. Intense low level jet develops Tuesday
night with associated warm moist advection potentially igniting storms
by early Wed morning across NE OK / NW AR. Should morning storms
develop then a quick transition toward severe weather is likely
given forecast soundings. Otherwise, the focus will be along the
advancing cold front and early day convection appears likely as
minimal capping is expected ahead of the front. While low level
flow is more veered than the Monday event, the presence of strong
instability and ample shear suggest higher end severe weather is
likely. The focus for storms will steadily spread east of the
forecast area by mid to late afternoon.
And then a more prolonged break in the active pattern arrives.
Dry weather and seasonal temperatures are expected for late week
into the weekend with the next chance of precip early next week.
&&
.AVIATION...
(12Z TAFS)
Issued at 1121 AM CDT Mon May 6 2024
Vsbys/cigs reduced to brief periods of IFR/VLIFR with in fog
early in the valid period. VFR vsbys expected after 14z, and cigs
will rise to VFR categories by early afternoon. Storms will impact
the NE OK sites this evening with a period of IFR vsbys and MVFR
cigs in +TSRA in the 02z-06z time frame. VFR elements are expected
to prevail at those sites after 06z. Further south and east,
timing and duration of convection is a bit more uncertain. Will
include a prob30 group at KMLC from 04-09z, and tempo groups at
the NW AR sites from 04z-08z(05z-09z KFSM), with MVFR cigs to
prevail through the remainder of the period at all AR sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 60 84 63 / 20 80 0 20
FSM 82 68 87 65 / 20 80 0 10
MLC 81 65 86 66 / 20 50 0 10
BVO 79 54 83 57 / 20 90 0 20
FYV 80 63 82 62 / 20 80 10 20
BYV 80 63 82 62 / 20 80 10 20
MKO 80 62 83 63 / 20 70 0 10
MIO 80 59 81 60 / 20 90 0 20
F10 80 60 84 64 / 20 70 0 10
HHW 81 68 85 68 / 20 40 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Dense Fog Advisory until 8 AM CDT this morning for OKZ049-053-
055>058-060>063-066>076.
AR...Dense Fog Advisory until 8 AM CDT this morning for ARZ001-002-
010-011-019-020-029.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...23Hazardous weather outlook, May 6, 5:07 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 507 AM CDT Mon May 6 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 507 AM CDT Mon May 6 2024 ...SIGNIFICANT SEVERE WEATHER EXPECTED TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...After 6 PM. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 1 PM. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...After 9 PM. POOR VISIBILITY. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Isolated severe storms may develop by early afternoon across eastern Oklahoma and northwest Arkansas. The remains uncertainty as to the timing and coverage of this early day thunderstorm potential, however any storm that does develop will pose a risk of severe weather. The focus will turn to severe storms developing across western Oklahoma by mid afternoon. These storms will spread eastward and expand in coverage by early evening. Severe weather is expected into northeast Oklahoma by early evening and steadily spreading eastward through the early morning hours Tuesday. Conditions will support significant severe weather especially during the evening into early morning hours. Tornadoes are likely especially during the evening hours including the risk for strong long track tornadoes. Additionally, large hail and locally damaging winds are expected to occur with this risk expanding eastward through the early morning hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm and High Wind Potential. WEDNESDAY...Severe Thunderstorm Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...No Hazards. SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Tuesday will be dry for much of the day, however thunderstorm chances return late Tuesday night across portions of northeast Oklahoma and northwest Arkansas. A few severe storms could develop if storms do develop by early Wednesday morning. A more widespread severe weather risk is expected from late Wednesday morning through the afternoon as a cold front sweeps eastward. Locations south and east of Interstate 44 have the higher severe weather potential on Wednesday. Thunderstorm chances will end on Thursday with dry and mild weather for late week into the weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... Spotter activation is expected this evening into the overnight hours. Additionally, given the potential for damaging storms, the need for mutual aid and additional staffing should be considered. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:57 PM CDT | River Flood Advisory | TSA | Cherokee | 13 hr |
| May 6, 2:12 AM CDT | Dense Fog Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 13 more | 6 hr |
| May 6, 6:32 AM CDT | River Flood Warning | TSA | LeFlore | 8 hr |
| May 6, 10:54 AM CDT | Flood Watch | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more | 17 hr |
| May 6, 2:25 PM CDT | River Flood Advisory | TSA | Cherokee | 12 hr |
Nearby
River Flood Warnings in Oklahoma, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.